# SDR UIEA2020050100929

- Difficulty date: April 28, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 61,764 hours, 44,180 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE VERTICAL STAB SKIN DELAMINATED.( REMOVED AND REPAIRED SKIN PANEL AND INSTALLED STAB SKIN WITH INTERIM FASTENERS PER 47401REA15. )
